In this paper, we present new Poisson-type deviation inequalities for continuous-time Markov chains whose Wasserstein curvature or Γ-curvature is bounded below. Although these two curvatures are equivalent for Brownian motion on Riemannian manifolds, they are not comparable in discrete settings and yield different deviation bounds. In the case of birth–death processes, we provide some conditions on the transition rates of the associated generator for such curvatures to be bounded below and we extend the deviation inequalities established [Ané, C. and Ledoux, M. On logarithmic Sobolev inequalities for continuous time random walks on graphs. Probab. Theory Related Fields 116 (2000) 573–602] for continuous-time random walks, seen as models in null curvature. Some applications of these tail estimates are given for Brownian-driven Ornstein–Uhlenbeck processes and M/M/1 queues.
"Poisson-type deviation inequalities for curved continuous-time Markov chains." Bernoulli 13 (3) 782 - 798, August 2007. https://doi.org/10.3150/07-BEJ6039